Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 263, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 21, 2011, 7:01 PM EDT for 4 counties in Ohio. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 7:01 PM EDT (23:01 UTC)
- Expired
- Jun 21, 2011, 7:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Delaware County, OH, Fairfield County, OH, Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 126 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 7:27 PM EDT | TSTM WND DMG | 1 Ne Baltimore, OH | ONE TREE DOWN ON KUMLER ROAD |
| Jun 21, 7:40 PM EDT | TSTM WND GST 60 | Heath, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2237 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
842
WUUS51 KILN 212301
SVRILN
OHC041-045-049-089-212345-
/O.NEW.KILN.SV.W.0263.110621T2301Z-110621T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
701 PM EDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DELAWARE COUNTY IN CENTRAL OHIO...
NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
LICKING COUNTY IN CENTRAL OHIO...
* UNTIL 745 PM EDT.
* AT 657 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR REYNOLDSBURG...MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MILLERSPORT...
GAHANNA...
SUMMIT STATION...
FAIRFIELD BEACH...
PATASKALA...
BUCKEYE LAKE...
HEBRON...
BEECHWOOD TRAILS...
IN ADDITION...ETNA...KIRKERSVILLE...NEW ALBANY...JERSEY...STATE ROUTE
310 AT STATE ROUTE 161...ALEXANDRIA...CENTER VILLAGE AND US ROUTE 62
AT STATE ROUTE 661 ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 102 AND 130...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3980 8256 3993 8299 4035 8277 4034 8274
4028 8274 4028 8262 4012 8230
TIME...MOT...LOC 2301Z 206DEG 18KT 3996 8277
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:59 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 21, 4:59 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT TUE JUN 21 2011
.SYNOPSIS...
A SHORT WAVE WILL APPROACH THE AREA THIS EVENING AND ENHANCE
PRECIPITATION CHANCES ACROSS THE AREA. A WARM AND MOIST AIRMASS
WILL CONTINUE TO BE PRESENT ACROSS THE AREA ON WEDNESDAY AS A LOW
PRESSURE SYSTEM APPROACHES FROM THE WEST.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATED FORECAST TO ADD A FLASH FLOOD WATCH ACROSS SOUTHERN
PORTIONS OF THE AREA AND INCREASE PRECIPITATION CHANCES ACROSS
THESE LOCATIONS AS WELL THROUGH MIDNIGHT.
SHOWERS AND THUNDERSTORMS WILL BE LIKELY THIS EVENING ACROSS THE
FA AS A SHORT WAVE APPROACHES THE AREA. MIX LAYER CAPE VALUES IN
EXCESS OF 3000 J/KG WILL HELP AID STORM DEVELOPMENT THIS EVENING.
SHEAR HOWEVER WILL REMAIN WEAK THIS EVENING. WITH STORM MOVEMENT
RELATIVELY SLOW AND HIGH PW WATER VALUES FLOODING WILL BE AN ISSUE
THIS EVENING. THE FLOODING THREAT WILL BE INCREASED ESPECIALLY
ACROSS SOUTHERN PORTIONS OF THE FA WHERE HEAVY RAINFALL OCCURRED
YESTERDAY. EXPECT SCATTERED TO WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY THROUGH MIDNIGHT. CONTINUED TO HIGHLIGHT SEVERE THREAT IN
THE HWO. SOME ADDITIONAL ACTIVITY WILL BE POSSIBLE FOR THE
REMAINDER OF THE NIGHT HOWEVER MODELS CONTINUE TO DISAGREE ON THE
AMOUNT OF ADDITIONAL DEVELOPMENT WILL BE PRESENT ACROSS THE AREA.
WITH EXTENSIVE CLOUD COVER EXPECTED ACROSS THE AREA TONIGHT LOW
TEMPERATURES WILL ONLY DROP DOWN INTO THE UPPER 60S TO AROUND 70.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
WARM AND UNSTABLE AIRMASS WILL CONTINUE TO BE PRESENT ACROSS THE
AREA ON WEDNESDAY. A LOW PRESSURE SYSTEM WILL APPROACH THE AREA
ON WEDNESDAY AND WILL AID IN STORM DEVELOPMENT. THE SEVERE THREAT
WILL CONTINUE ON WEDNESDAY AND THEREFORE CONTINUED MENTION IN THE HWO. THE
GREATEST COVERAGE OF THUNDERSTORMS WILL BE ACROSS EASTERN PORTIONS
OF THE FA. MOST OF THE THUNDERSTORM ACTIVITY WILL MOVE EAST OF THE
AREA BY WEDNESDAY EVENING. SOME SHOWER AND ISOLATED THUNDER WILL
CONTINUE INTO THE OVERNIGHT HOURS WEDNESDAY NIGHT WITH THE UPPER
LOW NORTH NEAR THE AREA.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
AN UPPER LEVEL LOW OVER THE UPPER MISSISSIPPI VALLEY ON WEDNESDAY
WILL PROGRESS VERY SLOWLY EAST INTO THE GREAT LAKES REGION THROUGH
THE WEEKEND. AS IT DOES...THE LOW WILL SLOWLY WEAKEN AND TRANSITION
INTO MORE OF A BROAD TROUGH PATTERN OVER THE REGION. AHEAD OF THE
LOW...ALL OF THE MODELS ARE TRYING TO INDICATE A STRONGER SHORT WAVE
LIFTING UP ACROSS OUR AREA THROUGH THE DAY ON WEDNESDAY...LEADING TO
A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS. AFTER THAT...WEAKER
SHORT WAVES ARE FORECAST TO ROTATE AROUND THE LOW/TROUGH THURSDAY
INTO SATURDAY. THE 12Z GFS IS EVEN TRYING TO HANG ON TO SOME PCPN ON
INTO SATURDAY BUT THE 12Z GEM AND 00Z ECMWF ARE DRYING US OUT AND
WILL TREND THE FORECAST THAT WAY FOR NOW.
UPPER LEVEL TROUGH WILL THEN TRY TO BUILD IN FROM THE WEST
THROUGH EARLY NEXT WEEK. WILL KEEP THE FORECAST DRY TOWARD THE END
OF THE LONG TERM PERIOD...BUT DEVELOPING NORTHWEST FLOW PATTERN
ALOFT COULD EVENTUALLY LEAD TO SOME WEAK SYSTEMS DROPPING DOWN
ACROSS OUR AREA. THE AIRMASS ACROSS OUR AREA WILL REMAIN
RELATIVELY COOL FOR THIS TIME OF YEAR SO WILL CONTINUE WITH HIGH
TEMPS GENERALLY AT OR A LITTLE BELOW NORMAL.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
CLUSTERS OF TSTRMS HAVE BEEN FIRING UP OVER CENTRAL KY AND
SOUTHEASTERN IN...AND CONTINUE TO PROGRESS NORTHEASTWARD. EXPECTING
THIS ACTIVITY TO INCREASE IN COVERAGE OVER THE NEXT COUPLE HOURS AS
IT MOVES INTO WESTERN OH. STORMS SHOULD BEGIN TO DECREASE IN
COVERAGE AND INTENSITY AROUND SUNSET. ANY TSTMS THAT PASS OVER TAF
SITES THIS AFTERNOON AND EVENING MAY RESULT IN MVFR VSBYS FOR A
SHORT TIME. MODELS CONTINUE TO HANDLE OVERNIGHT PRECIPITATION
CHANCES DIFFERENTLY SO CONFIDENCE DECREASES IN PRECIP CHANCES
TONIGHT. WILL STILL MENTION VCSH AND CB FOR ALL TAF SITES THROUGH
LATE EVENING TO ACCOUNT FOR THIS UNCERTAINTY. PRETTY CONFIDENT
THINGS WILL DRY OUT BY 06Z...BUT LINGERING LOW LEVEL MOISTURE
COULD RESULT IN SOME FOG/MIST AT KLUK IF CLOUDS BREAK UP A BIT.
MODELS HINT AT POSSIBLE RETURN OF SHOWERS AND STORMS AROUND
DAYBREAK ON WEDNESDAY...BUT CONFIDENCE IN PRECIP CHANCES IS LOW
THROUGH THE REMAINDER OF THE TAF PERIOD.
OUTLOOK...OCCASIONAL CHANCE OF THUNDERSTORMS THROUGH SATURDAY
MORNING.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ077>079-
081-088.
KY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ073>075-
080.
&&
SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...KURZHazardous weather outlook, Jun 21, 5:06 PM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 506 PM EDT TUE JUN 21 2011 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 080-082-222115- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE- 506 PM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. IN ADDITION...HIGH AMOUNTS OF MOISTURE AND RELATIVELY SLOW STORM MOTIONS MAY LEAD TO HEAVY RAINFALL AND FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS. INZ073>075-080-KYZ089>100-OHZ077>079-081-088-222115- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-ADAMS-SCIOTO- 506 PM EDT TUE JUN 21 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. IN ADDITION...HIGH AMOUNTS OF MOISTURE AND RELATIVELY SLOW STORM MOTIONS WILL LEAD TO HEAVY RAINFALL AND FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Jun 21, 6:37 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
637 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND DMG 7 SE PIKETON 39.00N 82.91W
06/21/2011 PIKE OH LAW ENFORCEMENT
MANY REPORTS OF TREES DOWN.
&&
JDRLocal storm report, Jun 21, 6:43 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 2 N HAMERSVILLE 38.95N 83.99W
06/21/2011 BROWN OH TRAINED SPOTTER
WATER FLOWING OVER SEVERAL ROADS.
&&
BCLocal storm report, Jun 21, 6:48 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
648 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND DMG 5 NW CHILLICOTHE 39.38N 83.06W
06/21/2011 ROSS OH LAW ENFORCEMENT
UTILITY POLES DOWN ON CR 550
0635 PM TSTM WND DMG 3 WSW KRZT CHILLICOTHE 39.42N 83.07W
06/21/2011 ROSS OH LAW ENFORCEMENT
TREES DOWN ON EGYPT PIKE
&&
MIKEGSpecial weather statement, Jun 21, 6:53 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 653 PM EDT TUE JUN 21 2011 OHZ046-055-056-064-065-220000- DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH- 653 PM EDT TUE JUN 21 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PICKAWAY...WESTERN LICKING...EASTERN FRANKLIN...NORTHWESTERN FAIRFIELD AND SOUTHEASTERN DELAWARE COUNTIES THROUGH 800 PM EDT... AT 652 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GROVEPORT...MOVING NORTH AT 20 MPH. WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PICKERINGTON... BEXLEY...COLUMBUS...REYNOLDSBURG...GAHANNA...SUMMIT STATION...MINERVA PARK...PATASKALA...BEECHWOOD TRAILS...WESTERVILLE AND JOHNSTOWN. ALSO...BLACKLICK ESTATES...BRICE...WHITEHALL...ETNA...HUBER RIDGE... JERSEY...NEW ALBANY AND ALEXANDRIA ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4030 8283 4016 8247 3973 8276 3984 8311
Local storm report, Jun 21, 6:58 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 2 NW CHILLICOTHE 39.36N 83.01W
06/21/2011 E0.75 INCH ROSS OH PUBLIC
&&
MIKEGLocal storm report, Jun 21, 7:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG WAVERLY 39.13N 82.98W
06/21/2011 PIKE OH PUBLIC
TREE BRANCHES BROKEN.
&&
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:59 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Jun 21, 3:46 PM EDT | Special Weather Statement | ILN | Clermont | 59 min |
| Jun 21, 3:51 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Jun 21, 4:06 PM EDT | Special Weather Statement | ILN | Brown | 54 min |
| Jun 21, 4:14 PM EDT | Flash Flood Warning | ILN | Clermont, Hamilton | 3 hr |
| Jun 21, 4:16 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 44 min |
| Jun 21, 4:53 PM EDT | Flash Flood Watch | ILN | Adams, Brown, Clermont, Hamilton, Scioto | 6 hr |
| Jun 21, 4:55 PM EDT | Special Weather Statement | ILN | Clark | 65 min |
| Jun 21, 4:58 PM EDT | Flash Flood Warning | ILN | Brown, Clermont | 3 hr |
| Jun 21, 5:13 PM EDT | Severe Thunderstorm Warning | ILN | Brown | 34 min |
| Jun 21, 5:16 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 44 min |
| Jun 21, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 52 min |
| Jun 21, 5:28 PM EDT | Special Weather Statement | ILN | Auglaize | 62 min |
| Jun 21, 5:34 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize | 41 min |
| Jun 21, 5:36 PM EDT | Special Weather Statement | ILN | Highland | 54 min |
| Jun 21, 5:48 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 42 min |
| Jun 21, 5:55 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize | 20 min |
| Jun 21, 6:09 PM EDT | Special Weather Statement | ILN | Madison | 66 min |
| Jun 21, 6:16 PM EDT | Special Weather Statement | ILN | Mercer | 59 min |
| Jun 21, 6:19 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 41 min |
| Jun 21, 6:24 PM EDT | Special Weather Statement | ILN | Delaware | 66 min |
| Jun 21, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 49 min |
| Jun 21, 6:53 PM EDT | Special Weather Statement | ILN | Franklin | 67 min |
| Jun 21, 6:55 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 36 min |
| Jun 21, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking, Pickaway, Ross | 49 min |
| Jun 21, 7:13 PM EDT | Areal Flood Warning | ILN | Clermont, Hamilton | 3 hr |
| Jun 21, 7:45 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Licking | 45 min |
| Jun 21, 7:53 PM EDT | Areal Flood Warning | ILN | Clermont | 2 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.